# SDR CA030805006

- Difficulty date: August 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: C20216338203
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AC APPROACH STATUS REVERTED TO CAT III SINGLE WITH WHEEL PAGE SHOWING AMBER STEERING. N/W STEERING SWITCH CYCLED OFF THEN ON WITH INDICATIONS RETURNING TO NORMAL AND CAT III DUAL.  UPON LANDING, IDLE REVERSE WAS SELECTED(NOISE ABATEMENT) BUT WHEN LOSS OF BRAKING WAS IDENTIFIED, MAX REVERSE WAS SELECTED AND NLG STEERING SELECTED OFF/ON BUT NORMAL BRAKING WAS NOT RESTORED. NWS SELECTED OFF AND ACCUMULATOR PRESSURE WAS USED TO BRING AC TO A STOP. THREE MLG TIRES BURST AND THE LAST ONE WAS BADLY SCUFFED. FAULT WAS IDENTIFIED AS A DUAL FAILURE OF THE BRAKING/STEERING CONTROL UNIT (BSCU) WHICH IS CURRENTLY BEING SENT FOR EXPERTISE. CVR AND FDR ARE BEING SENT FOR ANALYSIS.
